Journal of Symbolic Logic 68 (4):1199-1241 (2003)

Abstract
Cholak, Goncharov, Khoussainov, and Shore [1] showed that for each k > 0 there is a computably categorical structure whose expansion by a constant has computable dimension k. We show that the same is true with k replaced by ω. Our proof uses a version of Goncharov's method of left and right operations
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1067620182
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,410
Through your library

References found in this work BETA

Degree Spectra of Intrinsically C.E. Relations.Denis R. Hirschfeldt - 2001 - Journal of Symbolic Logic 66 (2):441-469.

View all 7 references / Add more references

Citations of this work BETA

View all 7 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
198 ( #59,822 of 2,519,857 )

Recent downloads (6 months)
1 ( #406,012 of 2,519,857 )

How can I increase my downloads?

Downloads

My notes